# SDR CALA2011042800323

- Difficulty date: April 28, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 34,423 hours, 12,387 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 332A235014
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG NR 2 O/H LIGHT WHILE CLIMBING THRU 10,000 FT EXTINGUISHED ON RETARDING THROTTLE.  FOUND BLEED AIR REGULATOR PNU LINE SNAPPED OFF AT B NUT.  AIR LEAK WAS DIRECTED AT FIRE LOOP.  RAN ENGINE AT T/O POWER FOR 2 MINUTES WITH NO FIRE LOOP LIGHTS.  EXAMINED FIRE LOOP CONNECTIONS AND MOUNTS.  NO PROBLEMS NOTED.
